Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 309, NWS St. Louis, MO

June 13, 20114 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 13, 2011, 8:33 AM CDT for 4 counties in Missouri. It was in force for 42 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2011, 8:33 AM CDT (13:33 UTC)
Expired
Jun 13, 2011, 9:15 AM CDT
In force
42 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO

The radar

The St Louis radar (KLSX), 9 km from the middle of the area, began a volume at 13:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 8:53 AM CDTHAIL 0.74 Ne Wentzville, MOHAIL RANGED FROM PEA TO DIME SIZED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 13, 5:16 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 1.6 hours before the alert went out and 249 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2011-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2011-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1547 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WUUS53 KLSX 131333
SVRLSX
MOC113-183-189-219-131415-
/O.NEW.KLSX.SV.W.0309.110613T1333Z-110613T1415Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
833 AM CDT MON JUN 13 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
  WESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  WESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  EAST CENTRAL WARREN COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 915 AM CDT

* AT 829 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR WENTZVILLE...AND MOVING SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WENTZVILLE...ST. PAUL...LAKE ST. LOUIS...O'FALLON...DARDENNE
  PRAIRIE...COTTLEVILLE...ST. PETERS...WELDON SPRING...ST. CHARLES...
  CHESTERFIELD...CLARKSON VALLEY...ELLISVILLE...BALLWIN...MARYLAND
  HEIGHTS...WILDWOOD...MANCHESTER...TOWN AND COUNTRY...CREVE COEUR...
  BRIDGETON AND ST. ANN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3849 9064 3849 9066 3847 9067 3854 9074
      3863 9073 3860 9076 3860 9077 3859 9079
      3886 9107 3898 9089 3873 9033
TIME...MOT...LOC 1334Z 309DEG 22KT 3885 9087
WIND...HAIL <50MPH 1.00IN

$$

GLASS
2 follow-up statements
068 
WWUS53 KLSX 131358
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
858 AM CDT MON JUN 13 2011

MOC113-219-131409-
/O.CAN.KLSX.SV.W.0309.000000T0000Z-110613T1415Z/
LINCOLN MO-WARREN MO-
858 AM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL WARREN AND SOUTH
CENTRAL LINCOLN COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3873 9033 3849 9064 3849 9066 3847 9067
      3854 9074 3863 9073 3860 9076 3859 9079
      3884 9096 3888 9084 3888 9082 3889 9081
      3891 9074
TIME...MOT...LOC 1359Z 309DEG 22KT 3875 9072

$$

MOC183-189-131415-
/O.CON.KLSX.SV.W.0309.000000T0000Z-110613T1415Z/
ST. CHARLES MO-ST. LOUIS MO-
858 AM CDT MON JUN 13 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN ST.
LOUIS AND WESTERN ST. CHARLES COUNTIES UNTIL 915 AM CDT...

AT 856 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
STORM WAS LOCATED NEAR DARDENNE PRAIRIE...MOVING SOUTHEAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
  COTTLEVILLE...ST. PETERS...WELDON SPRING...CHESTERFIELD...CLARKSON
  VALLEY...ELLISVILLE...BALLWIN...WILDWOOD...MARYLAND HEIGHTS...ST.
  CHARLES...MANCHESTER...TOWN AND COUNTRY...CREVE COEUR...
  BRIDGETON...ST. ANN...EUREKA...WOODSON TERRACE...DEFIANCE...
  HARVESTER AND MATSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3873 9033 3849 9064 3849 9066 3847 9067
      3854 9074 3863 9073 3860 9076 3859 9079
      3884 9096 3888 9084 3888 9082 3889 9081
      3891 9074
TIME...MOT...LOC 1359Z 309DEG 22KT 3875 9072
WIND...HAIL <50MPH 1.00IN

$$

GLASS
330 
WWUS53 KLSX 131411
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 AM CDT MON JUN 13 2011

MOC183-189-131421-
/O.EXP.KLSX.SV.W.0309.000000T0000Z-110613T1415Z/
ST. CHARLES MO-ST. LOUIS MO-
911 AM CDT MON JUN 13 2011

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN ST. LOUIS AND WESTERN
ST. CHARLES COUNTIES WILL EXPIRE AT 915 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 PM.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN ST LOUIS.

LAT...LON 3873 9033 3849 9064 3849 9066 3847 9067
      3854 9074 3863 9073 3860 9076 3859 9079
      3884 9096 3888 9084 3888 9082 3889 9081
      3891 9074
TIME...MOT...LOC 1411Z 309DEG 22KT 3870 9065

$$

GLASS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:41 AM CDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jun 13, 5:41 AM CDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
541 AM CDT MON JUN 13 2011

.DISCUSSION...
/347 AM CDT MON JUN 13 2011/

FCST FOCUS FOR THIS MORNING WILL BE POPS AND WHERE MCS WILL
TRACK...IF IT DEVELOPS.

MCS THAT WAS ANTICIPATED YESTERDAY HAS YET TO DEVELOP...KEEPING VERY
LOW CONFIDENCE IN MDLS THIS MORNING AS ALL MDL SOLNS HAVE PRECIP
ONGOING AT THE BEGINNING OF THIS SHIFT. THE BEST SO FAR IS TWO AREAS
OF ACCAS. TOP SOUNDING FROM LAST EVE SHOW MID LVL CAP IN PLACE THAT
MDLS APPEAR TO HAVE ERODED WAY TOO QUICKLY.

BELIEVE THAT TSRA WILL DEVELOP ALONG NRN AND ERN EDGE OF THIS CAP AS
LLJ CONTINUES TO VEER THIS MORNING. HOWEVER...QUESTION REMAINS
EXACTLY WHERE THIS CAP IS AND TIMING OF INITIATION. ANY TSRA THAT
DEVELOPS THIS MORNING SHUD MOVE SEWD ALONG THE 850H WRMFNT. IF TSRA
DEVELOP THIS MORNING...THIS AFTERNOON SHUD BE LARGELY QUIET BEFORE
ANOTHER MCS DEVELOPS TONIGHT OVER SRN IA AND MOVES SEWD ALONG THE
FNT INTO THE CWA TONIGHT. HOWEVER...IF THIS MORNING REMAINS
DRY...WUD EXPECT TSRA TO DEVELOP OVER THE CWA THIS AFTERNOON INTO
THE EVENING HOURS AS INSTABILITY INCREASES DURING THE DAY.

KEPT PREV LIKELY POPS FOR TONIGHT AS MDLS CONTINUE TO SUGGEST TSRA
DEVELOPMENT TONIGHT OVER ERN HALF OF THE CWA. WHILE OVERALL
CONFIDENCE IN THIS CONTINUES TO DIMINISH...DO NOT HAVE ENUF
CONFIDENCE TO LOWER POPS AT THIS TIME EITHER.  MDLS PROG SFC LOW
DEEPENING AND MOVING THRU THE CWA TUES NIGHT INTO WED AS UPR TROF
APPROACHES THE AREA. CONFIDENCE REGARDING TIMING IS RATHER LOW AND
HAVE THEREFORE KEPT POPS IN THE CHANCE RANGE FOR NOW.

MADE ONLY MINOR CHANGES TO TEMPS IN THE SHORT TERM. AVAILABLE
GUIDANCE SUGGESTS A WIDE RANGE OF POSSIBLE SOLNS. ADDED TO THE
UNCERTAINTY OF ANY CONVECTION OVER THE NEXT COUPLE OF DAYS AND ABOUT
ANYTHING CAN BE POSSIBLE. TUES SHUD BE THE WARMEST DAY IN THE SHORT
TERM AS SFC LOW APPROACHES THE AREA WITH MID LVL RIDGING.  HAVE
TRENDED TWD THE WARMER GUIDANCE FOR TUES...BUT TRENDED TWD A
CONSENSUS FOR MUCH OF THE REMAINDER OF THE SHORT TERM.

PREV FCST IS ON TRACK FOR FRI AND BEYOND GIVEN LATEST GUIDANCE AND
MADE FEW IF ANY CHANGES.

TILLY

&&

.AVIATION...
/537 AM CDT MON JUN 13 2011/

THUNDERSTORMS QUICKLY DEVELOPING ACROSS NORTHCENTRAL AND CENTRAL
MISSOURI. THESE STORMS WILL LIKELY HAVE HAIL. THEY WILL MOVE
SOUTHEAST INTO EASTERN MISSOURI AND SOUTHWEST ILLINOIS THIS
MORNING. ANOTHER ROUND OF CONVECTION IS EXPECTED TO DEVELOP LATER
TONIGHT AND AFFECT KSTL...KSUS AND KUIN. WIND TO REMAIN EAST AS
WARM FRONT STAYS TO THE WEST OF THE AREA.

SPECIFICS FOR KSTL...

SHOWERS DEVELOPING ACROSS METRO AREA WITH THUNDERSTORMS OFF TO THE
WEST. CURRENT TIMING FROM RADAR WOULD SUGGEST THUNDERSTORMS
ARRIVING AT THE TERMINAL 14Z. WILL HAVE TO WATCH UPSTREAM
DEVELOPMENT LATER THIS AFTERNOON AND EVENING AS ANOTHER ROUND OF
CONVECTION COULD AFFECT THE TERMINAL LATE THIS EVENING.
OTHERWISE...EAST WIND TO CONTINUE.

CVKING

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 13, 5:27 AM CDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
527 AM CDT MON JUN 13 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-141200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
527 AM CDT MON JUN 13 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS MORNING ACROSS MUCH OF MISSOURI AND
SOUTHWEST ILLINOIS. SOME OF THESE THUNDERSTORMS MAY BE SEVERE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS.

THUNDERSTORMS ARE ALSO LIKELY TONIGHT ACROSS MUCH OF EASTERN
MISSOURI AND SOUTHWEST ILLINOIS. SOME OF THESE STORMS MAY ALSO BE
SEVERE WITH LARGE HAIL AND GUSTY WINDS AS THE PRIMARY THREATS.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHERE THUNDERSTORMS MOVE
OVER THE SAME LOCATIONS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE THREAT OF THUNDERSTORMS...POSSIBLY SEVERE...WILL CONTINUE
TUESDAY...AND INTO TUESDAY NIGHT. ADDITIONAL HEAVY RAINFALL WILL
ALSO BE POSSIBLE.

THERE IS ANOTHER CHANCE OF THUNDERSTORMS FRIDAY THROUGH SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY ALL SEVERE WEATHER AND FLOODING REPORTS
TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS .

TILLY

In the hours before

Local storm report, Jun 13, 8:12 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     HAIL             CUBA                    38.06N  91.40W
06/13/2011  E0.50 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Jun 13, 8:18 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HAIL             CUBA                    38.06N  91.41W
06/13/2011  E0.25 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&

PHILLIPSON
Special weather statement, Jun 13, 8:24 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
824 AM CDT MON JUN 13 2011

MOZ052-061-131415-
LINCOLN MO-ST. CHARLES MO-
824 AM CDT MON JUN 13 2011

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. CHARLES AND SOUTHERN
LINCOLN COUNTIES UNTIL 915 AM CDT...

AT 819 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MOSCOW MILLS...OR 6 MILES NORTHEAST OF
WRIGHT CITY...MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WENTZVILLE...
  ST. PAUL...
  LAKE ST. LOUIS...
  O'FALLON...
  DARDENNE PRAIRIE...
  COTTLEVILLE...
  ST. PETERS...
  WELDON SPRING...
  ST. CHARLES...
  NEW MELLE...
  DEFIANCE...
  HARVESTER...
  FLINT HILL...
  MATSON...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

GLASS
Local storm report, Jun 13, 8:25 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
825 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 AM     HAIL             2 NNE ARNOLD            38.45N  90.36W
06/13/2011  E1.00 INCH       JEFFERSON          MO   TRAINED SPOTTER

            LASTED APPROXIMATELY 10 MINUTES

&&

SCOTT
Local storm report, Jun 13, 8:28 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
828 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 AM     HAIL             5 SW STEELVILLE         37.92N  91.42W
06/13/2011  E1.00 INCH       CRAWFORD           MO   TRAINED SPOTTER

&&

GOSSELIN
Local storm report, Jun 13, 8:33 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
833 AM CDT MON JUN 13 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     HAIL             6 SSE HARRISBURG        39.06N  92.42W
06/13/2011  E0.50 INCH       BOONE              MO   COCORAHS

&&

CORRECTED LOCATION

GOSSELIN

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 5:49 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage26 min
Jun 13, 5:55 AM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Callaway50 min
Jun 13, 6:13 AM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Gasconade, Osage47 min
Jun 13, 6:42 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway48 min
Jun 13, 6:57 AM CDTAreal Flood AdvisoryLSXGasconade, Osage3 hr
Jun 13, 7:11 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway49 min
Jun 13, 7:14 AM CDTSevere Thunderstorm WarningLSXCrawford, Gasconade46 min
Jun 13, 7:33 AM CDTSevere Thunderstorm WarningLSXJefferson, Saint Francois, Washington42 min
Jun 13, 7:55 AM CDTSevere Thunderstorm WarningLSXCrawford50 min
Jun 13, 8:07 AM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois53 min
Jun 13, 8:27 AM CDTSevere Thunderstorm WarningLSXCrawford, Iron, Reynolds, Washington48 min
Jun 13, 8:51 AM CDTAreal Flood AdvisoryLSXCrawford6 hr
Jun 13, 8:55 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau50 min
Jun 13, 9:19 AM CDTSevere Thunderstorm WarningLSXReynolds41 min
Jun 13, 9:44 AM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau, Osage30 min
Jun 13, 2:57 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion48 min
Jun 13, 3:37 PM CDTSevere Thunderstorm WarningLSXMarion38 min
Jun 13, 4:02 PM CDTFlash Flood WatchLSXAudrain, Franklin, Jefferson, Knox, Lewis, Lincoln and 13 more39 hr
Jun 13, 4:54 PM CDTAreal Flood AdvisoryLSXLewis6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.